Citation: Sackville-Baggins. "Also Addicted to 1,4-B: An Experience with 1,4-Butanediol (exp804)". Erowid.org. Jul 31, 2000. erowid.org/exp/804
I, too, had been taking 1,4-Butanediol several times a day for close to two years, and binges on weekends. When I finally decided to quit, I experienced the shakes, sweaty palms, anxiety. Xanax helped that. Also, my sleep has been awful since I quit - I have to drink wine and take some antihistimine sleep aids in order to fall asleep, and then don't sleep very deeply.
I usually smoke cigarettes at night, and would take the 1,4-Butanediol at night as well - even after a week, when I light up my first smoke I get the shakes.
I'm very tempted to get some more, and am using all the old adages that alcoholics use - I've proven that I don't NEED it (I've only had a small amount in the past two weeks), but I still WANT it. And I truly miss the good night's rest - other than waking up and having to take more.
We were all told that it had little potential for addiction - take it from me, this drug has a nasty bite to it if you start abusing it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.